# SDR CALA0500314

- Difficulty date: September 12, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 52,452 hours, 27,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A 2 INCH CRACK IN RT FUSELAGE SKIN AT STA 727D AND S23R.  A REPAIR WAS INSTALLED IAW ECRA 5330-03482.  A DIP WAS ISSUED TO REINSPECT THE AREA WITHIN 60,000 FLIGHT CYCLES AND TO ACCOMPLISH SUBSEQUENT REPEAT INSPECTIONS EVERY 25,000 FLIGHT CYCLES THEREAFTER.
